# SDR SWIA202501241211

- Difficulty date: December 11, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT ATG ANTENNA DOUBLER AT MATING SURFACE ON EXTERIOR HAS FRETTING CORROSION.      (C-CHECK RO 1/23/2025)    REMOVED AND REPLACED INSTALLED NEW AFT ATG ANTENNA EXTERNAL DOUBLER FS 1031.00 - FS 1051.30, STGR24R - STGR27 REF AIRCELL DOCUMENT NUMBER D12942-20110 REV. B, DATED 06/13/2011 AND CRJ 900 SRM 51-42-20-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
